# SDR 39LA2014012053

- Difficulty date: January 20, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N364HH
- Make and model: Skrsky S61N
- Aircraft serial: 61712
- Aircraft time: 33,779 hours, 88,935 cycles
- Engine: Ge CT581402
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: A700AW
- Part serial: AP98714
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO OAKN THE GEN FAIL WARNING LIGHT ILLUMINATED WITH A MASTER CAUTION WARNING.  THE EMERGENCY PROCEDURE TO TRY & RESTORE POWER WAS ACCOMPLISHED WITH NO RESULT.  WE LANDED AIRCRAFT WITHOUT INCIDENT.   REMOVED REVERSE CURRENT RELAY PN A-700AW, SN AP98714 & INSTALLED SERVICEABLE RELAY SAME PN, SN JL19975 IAW S61 MM CH 24-00, OPERATIONS CHECKED GOOD.
